# SDR IPXA10560315

- Difficulty date: May 17, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N5217
- Condition: Corroded
- Location: Bs 1661-1681.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO STA 1661 TO STA 1681.8 LBL 45.5 SEAT TRACK HAS INBD FLANGE IS CORRODED AROUND FASTENERS HOLE.  R & R SEAT TRACK IAW SRM 51-40-02-0G.
